diabetes-icon
Diabetes- Severe leg pain
My Mother's diabetes levels were around 250 randomly tested. The doctor  prescribed GALVUS MET 50/500 and GLIZID MV 4 months back.  Now the levels are mostly around 170, randomly tested. Of late, she's been experiencing muscle and body pain (especially legs). Are these the side effects of long term use of the drugs?
56 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hi, the pain is due to Diabetic neuropathy. Diabetic neuropathy is a type of nerve damage that can occur if you have diabetes. High blood sugar can injure nerve fibers throughout your body, but diabetic neuropathy most often damages nerves in your legs and feet. Depending on the affected nerves, symptoms of diabetic neuropathy can range from pain and numbness in your extremities to problems with your digestive system, urinary tract, blood vessels and heart. For some people, these symptoms are mild; for others, diabetic neuropathy can be painful, disabling and even fatal. Follow the instructions given by your doctor....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.